# SDR DHL2001747533

- Difficulty date: March 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, ANGLE CORRODED AFT OF STA 1166 BY LAV SERVICE DOOR AFT PIT.  REMOVED AFT LAV SERVICE DOOR AND PAN IAW SRM 51-30-2, REMOVED CORROSION PER SRM 51-10-6 ON L-ANGLE AND WEB.
